About the Lamé system in a polygonal or a polyhedral domain and a coupled problem between the Lamé system and the plate equation. II : exact controllability
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, p. 163-191
@article{ASNSP_1993_4_20_2_163_0,
     author = {Nicaise, Serge},
     title = {About the Lam\'e system in a polygonal or a polyhedral domain and a coupled problem between the Lam\'e system and the plate equation. II : exact controllability},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1993},
     pages = {163-191},
     zbl = {0815.73035},
     mrnumber = {1233635},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_2_163_0}
}
Nicaise, Serge. About the Lamé system in a polygonal or a polyhedral domain and a coupled problem between the Lamé system and the plate equation. II : exact controllability. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, pp. 163-191. http://www.numdam.org/item/ASNSP_1993_4_20_2_163_0/

[1] R.A. Adams, Sobolev spaces, Academic Press, 1975. | MR 450957 | Zbl 0314.46030

[2] H. Blum - R. Rannacher, On the boundary value problem of the biharmonic operator on domains with angular corners, Math. Math. in the Appl. Sc., 2, 1980, pp. 556-581. | MR 595625 | Zbl 0445.35023

[3] P.G. Ciarlet - H. Le Dret - R. Nzengwa, Junctions between three-dimension and two-dimensional linearly elastic structures, J. Math. Pures Appl., 68, 1989, pp. 261-295. | MR 1025905 | Zbl 0661.73013

[4] M. Dauge, Elliptic boundary value problems on comer domains, Lecture Notes in Math., 1341, Springer-Verlag, 1988. | MR 961439 | Zbl 0668.35001

[5] M. Dauge, Stationary Stokes and Navier-Stokes systems on two-or three-dimensional domains with corners. I: Linearized equations, SIAM J. Math. Anal., 20, 1989, pp. 74-97. | MR 977489 | Zbl 0681.35071

[6] T. Gobert, Une inégalité fondamentale de la théorie de l'élasticité, Bull. Soc. Roy. Sci. Liège, 3-4, 1962, pp. 182-191. | Zbl 0112.38902

[7] P. Grisvard, Théorèmes de traces relatifs à un polyèdre, C.R. Acad. Sci. Paris, Sér. A, 278, 1974, pp. 1581-1583. | MR 352963 | Zbl 0296.46038

[8] P. Grisvard, Elliptic problems in nonsmooth domains, Monographs and studies in Math., 24, Pitman, 1985. | MR 775683 | Zbl 0695.35060

[9] P. Grisvard, Problèmes aux limites dans les polygones, mode d'emploi, Bulletin de la direction des études et recherches de l'E.D.F., Sér. C, 1, 1986, pp. 21-59. | MR 840970 | Zbl 0623.35031

[10] P. Grisvard, Contrôlabilité exacte des solutions de l'équation des ondes en présence de singularités, J. Math. Pures Appl., 68, 1989, pp. 215-259. | MR 1010769 | Zbl 0683.49012

[11] P. Grisvard, Singulatirés en élasticité, Arch. Rational Mech. Anal., 107, 1989, pp. 157-180. | MR 996909 | Zbl 0706.73013

[12] V.A. Kondratiev, Boundary value problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc., 16, 1967, pp. 227-313. | MR 226187 | Zbl 0194.13405

[13] V.A. Kozlov - V.G. Maz'Ya, Spectral properties of the operator bundles generated by elliptic boundary value problems in a cone, Functional Anal. Appl., 22, 1988, pp. 114-121. | MR 947604 | Zbl 0672.35050

[14] V.A. Kozlov - V.G. Maz'Ya - C. Schwab, On the first boundary value problem of 3-D elasticity on conical domains, Preprint University of Maryland, 1989.

[15] J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation de systèmes distribués, tome 1, RMA 8, Masson, 1988. | MR 953547 | Zbl 0653.93002

[16] R. Lozi, Résultats numériques de régularité du problème de Stokes et du laplacien itéré dans un polygone, RAIRO, Anal. Numér., 12, 1978, pp. 267-282. | Numdam | MR 509976 | Zbl 0385.65025

[17] V.G. Maz'Ya - B.A. Plamenevskii, Estimates in Lp and in Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary, Amer. Math. Soc. Transl. (2), 123, 1984, pp. 1-56. | Zbl 0554.35035

[18] V.G. Maz'Ya - B.A. Plamenevskii, On properties of solutions of three-dimensional problems of elasticity theory and hydrodynamics in domains with isolated singular points, Amer. Math. Soc. Transl. (2), 123, 1984, pp. 109-124. | Zbl 0597.73027

[19] M.T. Niane, Contrôlabilité exacte de l'équation des plaques vibrantes dans un polygone, C.R. Acad. Sci. Paris, Sér. I, 307, 1988, pp. 517-521. | MR 966254 | Zbl 0661.73034

[20] S. Nicaise, Polygonal interface problems for the biharmonic operator, to appear in Math. Methods Appl. Sc. | MR 1257586 | Zbl 0820.35041

[21] S. Nicaise, Exact controllability of a pluridimensional coupled problem, to appear in Rev. Mat. Univ. Complut. Madrid. | MR 1183428 | Zbl 0760.35012

[22] S. Nicaise, About the Lamé system in a polygonal domain or a polyhedral domain and a coupled problem between the Lamé system and the plate equation. I: Regularity of the solutions, to appear in Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4). | Numdam | MR 1205404 | Zbl 0782.73041

[23] T. Von Petersdorff, Randwertprobleme der Elastizitätstheorie für polyeder-Singularitäten und approximation mit randelementmethoden, Thesis, Darmstadt (FRG), 1989. | Zbl 0709.73009

[24] A.M. Sändig - U. Richter - R. Sändig, The regularity of boundary value problems for the Lamé equations in a polygonal domain, Rostock. Math. Kolloq., 36, 1989, pp. 21-50. | MR 1006837 | Zbl 0674.35024

[25] J.B. Seif, On the Green's function for the biharmonic equation in an infinite wedge, Trans. Amer. Math. Soc., 182, 1973, pp. 241-260. | MR 325989 | Zbl 0271.31005